July 29 & 30, 2016

2010 Schedule

**FRIDAY, JULY 30**

7:30 pm
The Old Clyde Road
Directed by Josh Carlon. Bigfoot battles gentle woodland creatures. With music by The Bitter Spills. (3 minutes)

7:35 pm
The Big Sayonara
Directed by Don Hamilton. Wall Street meets Main Street. Main Street wins. (15 minutes)

7:50 pm
World’s Largest
Directed by Elizabeth Donius and Amy C. Elliot. A documentary about small towns with big things. (75 minutes)

9:00 pm
BREAK

9:30 pm
Pickles for Nickels
Directed by Danielle Ash. See monkeys steal pickles in a cardboard universe. (8 minutes)

9:40 pm
Garden Roll Bounce Parking Lot
Directed by Melissa Friedling. Pop culture meets land-use practices in Brooklyn.  (5 minutes)

9:45 pm
POT!SPOON!JUG!
Curated by Tim Massett. A program of rare 16mm gems including „It Ain‚t City Music,‰ „Sara and Maybelle,‰ „Sprout Wings and Fly‰ and „Possum Living.‰ Get ready for hillbillies, banjos, fiddles and living off the land without working for the man. (70 minutes)

**SATURDAY, JULY 31**

2:00 pm
Savage
Directed by Lisa Jackson. It‚s tough to be a kid. It‚s also weird. (6 minutes)

2:10 pm
Mecanismo Olvidador
Directed by Juan Camilo Gonzalez. Life is a pendulum. (3 minutes)

2:15 pm
Jillian Dillon
Directed by Yvette Edery. Jillian’s father is a hippopotamus. Her mother is a platypus. Which makes her a hipplotypus. Or a platopotamus. (5 minutes)

2:20 pm
Pups of Liberty
Directed by Jennifer Cardon Klein and Bert Klein. This is how the Americanine Revolution began. (15 minutes)

2:35 pm
Love Machine
Directed by Robin Decaire. Wedding plus robot equals hilarity. (6 minutes)

2:45 pm
First Mow
Directed by Tucker Lucas. Some men love to mow. More than anything. (9 minutes)

2:55 pm
Diplomacy
Directed by Jon Goldman. The United States Secretary of State (played by Michelle Forbes) meets the Iranian Foreign Minister. Fortunately, they have clever interpreters. (9 minutes)

3:05 pm
Coffee Futures
Directed by Zeynep Devrim Gursel. Give me a Euro and I‚ll read your fortune. (22 minutes)

3:30 pm
Fondue Trois
Directed by Jason Page. Swingers have some funny ideas about love, but some excellent taste in fashion. FAIR WARNING: This film features adult situations and rough language that would make your mother blush. (8 minutes)

3:40 pm
Wanted
Directed by Michael Forstein. Want ads are so much more entertaining when actors read them out loud. FAIR WARNING: This has some more of those „adult situations‰ we‚ve been telling you about. (5 minutes)

3:45 pm
Candyman
Directed by Costa Botes. How David Klein invented the Jelly Belly and changed the world. (65 minutes)

5:00 pm
BREAK

7:30 pm
The Cow Who Wanted to be a Hamburger
Directed by Bill Plympton. A fable about advertising, parenting and the meaning of life. (4 minutes)

7:35 pm
Horn Dog
Directed by Bill Plympton. It‚s tough to be a dog. It‚s also weird. (5 minutes)

7:40 pm
Tim Kaiser
Directed by Steve Ash. How does Tim Kaiser make all those wonderful noises? (5 minutes)

7:45 pm
Lebensader
Directed by Angela Steffen. A little girl discovers the whole world inside a leaf. (6 minutes)

7:50 pm
Lines of Communication
Directed by Greg Carlson. A documentary about Angela Steffen. Not coincidentally, she directed the film you just saw! (7 minutes)

8:00 pm
Photograph of Jesus
Directed by Laurie Hill. Dive into one of the largest photo archives in the world. (7 minutes)

8:10 pm
Bric-a-Brac
Directed by Aaron Wendel. Your junk drawer could come to life. But not in a scary way. (5 minutes)

8:15 pm
Dancer and the Red Ball
Directed by Tony Cammarata. An unwelcome performer interrupts a prima ballerina’s debut. (2 minutes)

8:20 pm
My Amazing Kite
Directed by Erin McConnell and Jason Page. Seriously. This kite is amazing! With music by The Moon is Down. (5 minutes)

8:25 pm
Blowout Sale
Directed by Timothy Kendall. The rivalry between two furniture store salespeople turns hilariously deadly dangerous. (3 minutes)

8:30
Tami Tushie‚s Toys
Directed by Melody Gilbert. A Minnesota Mom does something she never thought she would do. FAIR WARNING: This film features some adult situations. (8 minutes)

8:40 pm
Dynamic Tom
Directed by Andrew Cohn. Dynamic Tom is crude. And complex. And dynamic. FAIR WARNING: This film features some adult situations and salacious language. (19 minutes)

9:00 pm
BREAK

9:30pm
The Attack of the Robots from Nebula 5
Directed by Chema Ibarra. “Almost” everybody is going to die very soon. (7 minutes)

9:40pm
Incredibly Small
Directed by Dean Peterson. A special sneak preview of a hilarious little film shot in Minneapolis. (You can tell people you saw it. Just don‚t tell them you saw it here.) (83 minutes)